MathSciNet Relay Station
MathSciNet bibliographic data
MR173141 (30 #3356) 46.01 (46.10)
Pełczyński, A. Some problems on bases in Banach and Fréchet spaces. Israel J. Math. 2 1964 132–138.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement